# SDR DALA2017030201746

- Difficulty date: March 1, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N672DL
- Make and model: Boeing 757232
- Aircraft serial: 25977
- Aircraft time: 80,720 hours, 35,785 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO, BS 600 FRAME, STRINGERS 24 - 25L, HAS TWO DENTS. REMOVED DAMAGE AND REPAIRED AREA IAW SRM 53-00-07, REPAIR 5, DETAIL I,
